Home   >   CSC-OpenAccess Library   >   Mathematical Science   >  International Journal of Contemporary Advanced Mathematics (IJCM)
International Journal of Contemporary Advanced Mathematics (IJCM)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 1985
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2018

SUBMISSION
July 31, 2019

NOTIFICATION
August 31, 2019

PUBLICATION
September 30, 2019

HOME   About IJCM   Editorial Board   Call For Papers/Editors   Current Issue   Issues Archive   Submission Guidelines   Subscribe IJCM

CITATION ANALYSIS

IJCM Citation Impact
(25 - 0) / 6 = 4.167

Refer to Citation Report for 2018 for complete details.
 

ABSTRACTING & INDEXING

 
Google Scholar
ScientificCommons
Academic Index
CiteSeerX
refSeek
 
FIND MORE
 

OPEN ACCESS LIBRARY

 
For Inquiries & Fast Response cscpress@cscjournals.org

ISSUE MANUSCRIPTS

VOLUME - 1   ISSUE - 1    
Publication Date - September / October 2010      |       Pages - 1 - 15
Download Complete Issue    (2.42MB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Intuitionistic Fuzzy W- Closed Sets and Intuitionistic Fuzzy W -Continuity    
Siamajh Singh Thakur, Jyoti Pandey Bajpai    
Pages - 1 - 15     |    Revised - 30-08-2010     |    Published - 30-10-2010    
Full Text Available  (133.03KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles